# SDR 99FDEA00193

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOOR LIGHT STAY ON 2ND OFF PANEL WITH RED DOOR WARNING ON FRONT PANEL.  *S/D*  REMOVED AND REPLACED RIGHT NOSE GEAR DOOR MICRO SWITCH PLUNGER ASSY PER MM 32-62-011-4 AND ADJUSTED AND TESTED PER MM 32-62-011-5.  OPERATION TEST GOOD.
